| Model Number |
CD3369-40C |
| Medical Device Problem Codes |
Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Review of transmission revealed far r oversensing and inappropriate automatic mode switch (ams) on the implantable cardioverter defibrillator (icd).Programming changes were performed to resolve the issue.There were no patient consequences reported.